# SDR CALA2025062005730

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 128,853 hours, 20,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING VERIFICATION OF L OW SLIDE BEING IN DIARMED STATUS FOUND LEFT INFLATION TRIGGER CABLE NOT INSTALLED BEHIND RETAINING SPRING, INFLATION CYLINDER REQUIRESS REPLACEMENT PER AMM TASK 25-65-00-042-001 RESECURED INFLATION TRIGGERCABLE BALL PER AMM 25-65-02-350-811-C2. INFLATION CYLINDER OK FOR SERVICE
